Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the reliability of the membrane theory of shells of revolution


Author: C. Truesdell
Journal: Bull. Amer. Math. Soc. 54 (1948), 994-1008
MathSciNet review: 0027680
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09122-4
PII: S 0002-9904(1948)09122-4